Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking Microgestin Fe. No periods. Pregnant?

Hello Dr. I am taking birth control Microgestin Fe 1/20 for several years now. I take my pills as prescribed. I have been getting my period on 2nd or 3rd day of the inactive pills, but for this month, I have not gotten my period at all even though I have finished all the inactive pills and about to start a new pack today. I am actually 5 days late. Is there a chance I may be pregnant? And is it too early to do a home pregnancy test? Thank you kindly for your time. I hope to hear from you soon. Sincerely, Hong
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Combined oral contraceptive pills like Microgestin Fe 1/20 can cause menstrual irregularities as side effects.
And your delayed periods may be because of that. Though you didn't have any problem in the past hormonal imbalance can develop at anytime as many factors can influence that.
As you used the pills according to guidelines the chance of pregnancy is very less.
Anyhow if you want to rule out the pregnancy better to go for blood test for pregnancy once as it can give accurate result even in early gestation.

Take care.

Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor